Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar not working

Posted by Elizabeth on March 24, 1999, at 14:32:51

In reply to Buspar not working, posted by Chris on March 20, 1999, at 17:07:51

Hi Chris. I think that Ativan, or something

Did you try the Elavil? If so, what happened? If not, I would avoid it, as there are other drugs in its class (imipramine, nortriptyline, desipramine) that have milder side effects. Another drug in the same class as Prozac (an SSRI) could also work without causing problems (they're not all exactly the same). Most antidepressants can help with this kind of anxiety (Wellbutrin is an exception).

What's happening with the BuSpar could be, as James suggests, an "extrapyramidal" symptom (a movement disorder caused by blockade of the effects of dopamine in a particular part of the brain). I would definitely stop that.

If your anxiety attacks are what they call "panic attacks" then BuSpar wasn't an appropriate drug for you to be taking. (It works well for "free-floating" anxiety but not for this kind of anxiety.)

Are you seeing a doctor (preferably a psychiatrist) about this? (It's sort of hard to tell from reading your posts.) If not, I suggest that you do so.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:3867